MAUDE Adverse Event Report: ZHONGSHAN A&J MEDICAL EQUIPMENT DRIVE; ROLLATOR

ZHONGSHAN A&J MEDICAL EQUIPMENT DRIVE; ROLLATOR
Model Number RTL10266
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 07/01/2020
Event or Problem Description
Drive devilbiss healthcare is the initial reporter of the device which is a rollator.We are filing this report to correct inaccuracies in hte medwatch filing mw5096025.There was no serious injury, intervention required, or a device malfunction.The end-user lives in a senior citizen residence.While adjusting the brake the consumer pinched his pinkie.It bled and her required the nurse to assist.Treatment was application of a bandaid.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
ZHONGSHAN A&J MEDICAL EQUIPMENT
3 shenghui south rd
nantou town
zhongshan city, guangdong
CH 
MDR Report Key10674958
Report Number2438477-2020-00049
Device Sequence Number14210186
Product Code ITJ
UDI-Device Identifier00822383288819
UDI-Public822383288819
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/13/2020
Report Date (Section F) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL10266
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/11/2020
Device Age11 MO
Event Location Nursing Home
Date Report to Manufacturer10/13/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/13/2020